Prescribing Advice for GPs

An NHS Prescribing Advisers' Blog

Drug Safety Update - June 2009

The Medicines and Healthcare products Regulatory Agency (MHRA) has published Drug Safety Update for June 2009 (PDF).

This issue contains stop press information about a potential interaction between clopidogrel and proton pump inhibitors, counterfeit NovoFine® needles and hepatitis risk from incorrect use of lancet devices. Drug safety advice covers the following areas:

  • Antipsychotics: risk of venous thromboembolic events
  • Chloral hydrate and Triclofos: not first-line options for insomnia
  • Oral salicylate gels: not for use in those younger than age 16 years
  • Topical ketoprofen: reminder on risk of photosensitivity reactions

Action: Clinicians will find this publication to be a useful review of current issues in drug safety.

Share 'Drug Safety Update - June 2009' on Email Share 'Drug Safety Update - June 2009' on Delicious Share 'Drug Safety Update - June 2009' on Digg Share 'Drug Safety Update - June 2009' on Facebook Share 'Drug Safety Update - June 2009' on Google+ Share 'Drug Safety Update - June 2009' on reddit Share 'Drug Safety Update - June 2009' on StumbleUpon Share 'Drug Safety Update - June 2009' on Twitter

atomic-wealth

No Comments to “Drug Safety Update - June 2009”

Leave a Comment

(required)

(required)


Prescribing Advice for GPs is powered by WordPress.
Subscribe for Free to our RSS or Atom Feeds for New Entries.
Akismet has protected Prescribing Advice for GPs from 789,425 spam comments.

atomic-wealth
fond-illness
summer